# SDR ASOA201601070004

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 34,704 hours, 26,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 102226
- Condition: Discharged
- Location: Emergency Lights
- Part time: 17,090 hours, 13,243 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE NR 4 EMERGENCY LIGHT BATTERY WOULD NOT TAKE A CHARGE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
